# SDR ARWR961748

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: C4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER AFT FUSELAGE C-4 DOOR CUT-OUT INNER SKIN CUT-OUT FRAME HAS HOLE AND CORROSION AROUND FRAME SKIN.  REMOVED CORROSION IN AREA.  FOUND WITHIN LIMITS, STOP DRILLED CRACK, FABRICATED DOUBLER.  INSTALLED IAW DER NR MHA 3062.  (X)
